CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
Optimal regularity of stochastic evolution equations in M-type 2 Banach space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 267, 期号: 3, 页码: 1955-1971
Authors:  Hong, Jialin;  Huang, Chuying;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Stochastic evolution equation  Multiplicative noise  Well-posedness  Trajectory regularity  Factorization method  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:9/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
APPROXIMATING STOCHASTIC EVOLUTION EQUATIONS WITH ADDITIVE WHITE AND ROUGH NOISES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 4, 页码: 1958-1981
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic evolution equation  fractional Brownian motion  Wong-Zakai approximation  Galerkin approximation  
Stochastic modeling suggests that noise reduces differentiation efficiency by inducing a heterogeneous drug response in glioma differentiation therapy 期刊论文
BMC Systems Biology, 2016, 卷号: 10, 期号: 1
Authors:  Sun,Xiaoqiang;  Zhang,Jiajun;  Zhao,Qi;  Chen,Xing;  Zhu,Wenbo;  Yan,Guangmei;  Zhou,Tianshou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Stochastic modeling  Ultrasensitivity  Noise  Differentiation efficiency  Drug resistance  Glioma differentiation therapy  
Invariant measures for stochastic evolution equations of pure jump type 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2009, 卷号: 119, 期号: 2, 页码: 410-427
Authors:  Dong, Zhao;  Xu, Tiange;  Zhang, Tusheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stochastic evolution equations  Stochastic partial differential equations  Poisson counting measures  Semigroups  Invariant measures  
On the quantum master equation under feedback control 期刊论文
Science in China. Series F: Information Sciences, 2009, 卷号: 52, 期号: 11, 页码: 2133
Authors:  QI Bo
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Extended Riccati equation rational expansion method and its application to nonlinear stochastic evolution equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2006, 卷号: 45, 期号: 5, 页码: 785-789
Authors:  Wang, MJ;  Wang, Q
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
extended Riccati equation rational expansion method  nonlinear stochastic evolution equation  stochastic mKdV equation  soliton-like solutions